Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Xiaoyutao Luo, William W. Elliott Assistant Research Professor

Xiaoyutao Luo
Contact Info:
Office Location:  120 Science Drive, Durham, NC 27708
Email Address: send me a message
Web Page:  https://sites.google.com/view/xiaoyutao/home

Office Hours:

Monday 10am-12am
Education:

Ph.D.University of Illinois2020
Recent Publications

  1. Cheskidov, A; Luo, X, Nonuniqueness of Weak Solutions for the Transport Equation at Critical Space Regularity, Annals of Pde, vol. 7 no. 1 (June, 2021), Springer Science and Business Media LLC [doi]  [abs]
  2. Cheskidov, A; Luo, X, Energy equality for the Navier–Stokes equations in weak-in-time Onsager spaces, Nonlinearity, vol. 33 no. 4 (April, 2020), pp. 1388-1403, IOP Publishing [doi]
  3. Luo, X, On the possible time singularities for the 3D Navier–Stokes equations, Physica D: Nonlinear Phenomena, vol. 395 (August, 2019), pp. 37-42, Elsevier BV [doi]
  4. Luo, X, Stationary Solutions and Nonuniqueness of Weak Solutions for the Navier–Stokes Equations in High Dimensions, Archive for Rational Mechanics and Analysis, vol. 233 no. 2 (August, 2019), pp. 701-747, Springer Science and Business Media LLC [doi]
  5. Luo, X, A Beale–Kato–Majda Criterion with Optimal Frequency and Temporal Localization, Journal of Mathematical Fluid Mechanics, vol. 21 no. 1 (March, 2019), Springer Science and Business Media LLC [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320